An iterative algorithm to solve state-perturbed stochastic algebraic Riccati equations in LQ zero-sum games

Citation

Feng, Y & Anderson, B 2010, 'An iterative algorithm to solve state-perturbed stochastic algebraic Riccati equations in LQ zero-sum games', Systems and Control Letters, vol. 59, no. 1, pp. 50-56.

Year

2010

Field of Research

  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  19 August 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers